# SDR AALA20140304019

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 65,210 hours, 33,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND FUSELAGE SKIN CRACKED AT FASTENER HOLE JUST BELOW LONGERON NR 2 & STATION 1418.  INSTALLED DOUBLER IAW EA MD80-53-033843 & SRM 53-04-00-001 FIGURE 40.
